# SDR SWAA2024091129620

- Difficulty date: August 23, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 33,576 hours, 16,272 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E ANGLE RIB CRACK AT ORSS 261+13.<[01] REMOVED AND REPLACED LT WING T/E ANGLE RIB AT ORSS 261+13 IAW SRM 51-40-02.;[02] REMOVED AND REPLACED LT WING T/E ANGLE RIB AT ORSS 261+13 IAW SRM 51-40-02 AND IPC 57-50-00-25A.;[03] VERIFIED ACTION 2. JOB COMPLETE.
